| Model Number |
10 MM SINGLE USE OATS SET |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee-cartilage transplantation on (b)(6) 2021, the orange rubber part near the tip of graft driver broke into pieces during direct patient interaction.One part of the fragment was unaccounted for and may have remained in the patient's body.The procedure was completed using the complaint device.
Additional Manufacturer Narrative
Complaint confirmed, the graft driver is missing the o-ring.The o-ring groove was found to meet specifications and no damage was observed that may explain the event.The cause of the missing o-ring is undetermined.